# SDR AALA202503264839

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737-8
- Aircraft serial: 44477
- Aircraft time: 13,083 hours, 4,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY DOME LIGHT ABOVE SEAT 28D NOT ILLUMINATED. FOUND CONNECTOR DISCONNECTED. RECONNECTED PER WDM 33-51-11.
